Skip to Main content Skip to Navigation
Journal articles

Editorial: Game Theory for Networks

Document type :
Journal articles
Complete list of metadata

https://hal.telecom-paris.fr/hal-03566842
Contributor : Marceau Coupechoux Connect in order to contact the contributor
Submitted on : Friday, February 11, 2022 - 5:22:08 PM
Last modification on : Monday, February 14, 2022 - 5:15:49 PM

Links full text

Identifiers

Citation

Ju Bin Song, Husheng Li, Marceau Coupechoux. Editorial: Game Theory for Networks. Mobile Networks and Applications, Springer Verlag, 2021, 26 (2), pp.489-490. ⟨10.1007/s11036-019-01264-0⟩. ⟨hal-03566842⟩

Share

Metrics

Record views

9